American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82D55) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Maurizio Grasselli, Hao Wu and Songmu Zheng. Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008) 743-770. MR 2465143.
Abstract, references, and article information
View Article: PDF

[2] Y. Almog. Existence and non-existence of solutions to the Ginzburg-Landau equations in a semi-infinite superconducting film. Quart. Appl. Math. 63 (2005) 1-12. MR 2126565.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1